COVIDIEN EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM LONG; STENT, SUPERFICIAL FEMORAL ARTERY
Back to Search Results |
| Catalog Number |
EVD35-08-150-120 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during treatment of plaque in the right superficial femoral artery using the everflex entrust 8x150x120, there were deployment issues specifically described as an inability to deploy.Upon removal, stent struts were exposed and visible.Embolic protection was used with a spider wire device.The device was safely removed from the patient without intervention, and the procedure was completed using a new everflex 8mm x 150mm device.No patient complications have been reported as a result of this event.It was reported that the stent got caught on the spider wire, so they pulled everything out.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product analysis the device was returned with no red safety tab and spider wire device found attached along with the device, the device was identified as 150mm by the strain relief, a portion of the stent was observed to be exposed and approx.5.9cm of the stent was exposed from the device, upon visual inspection, multiple kinks were noted on outer silver sheath at 56.5cm, 57.4cm and 58.3cm from the distal tip end of the device respectively, additionally, two other kinks were noted at 50.5cm, 52.5cm and a region bunching was also seen between 47cm and 48cm from the distal tip end of the device, the stent could not be deployed because the thumbwheel was unable to scroll.The device handle was opened; the tube assembly was observed to be kinked and adhered to the gold isolation sheath.The pull cable was attached completely to the device and partially to the thumbwheel scroll, the spider device was found stuck at the back-end port of the device after insertion, medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.